# SDR IPXA2024032664195

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 25,608 hours, 9,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Crew/Pax
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LEAKS. AT 6000Â€™ CLIMBING EXCESSIVE NOISE FROM ENTRY DOOR INSPECTED CREW ENTRY DOOR AND FOUND DOOR SEAL AT THE BOTTOM OUT OF SEAL RETAINER. SEAL REFITTED INTO RETAINER IAW AMM: 52-09-01/401, REV: 141.
